# SDR AALA201810299026

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,723 hours, 25,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. PASSENGER CREW DOOR 831 TORSION BAR BELLCRANK (COMPENSATION MECHANISM) OUT OF ADJUSTMENT AT FORWARD GALLEY AREA. PERFORMED ADJUSTMENT PER AMM 52-11-21-400-001-A ITEM 4M STEPS (7)(8)(9) (A) THRU (E) "RIGGING IS GOOD".
